Research ArticleOpen accessEvery word in the titleASYMPTOTIC BEHAVIOR OF FINITE-TIME RUIN PROBABILITY IN A BY-CLAIM RISK MODEL WITH CONSTANT INTEREST RATELei WangJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 5 Aug 2014 · 6,985 accessesView PDFCite
2 results for “Claim Probability”
Set a search alertResearch ArticleOpen accessIn the keywordsESTIMATION OF CLAIM COST DATA USING ZERO ADJUSTED GAMMA AND INVERSE GAUSSIAN REGRESSION MODELSYulia Resti, Noriszura Ismail, Saiful Hafizah JamaanJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 11 Jul 2013 · 7,263 accessesView PDFCite